MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0000000000006723

Медицинская библиотека · Clinical nuclear medicine · 2026

Immune Checkpoint Inhibitor Myocarditis on FDG PET/CT and Cardiac MR.

Chandran Shilpa, McIntosh Lacey J, Gerson David S, Celik Hakki

СтатьяПеревод пока не подготовлен

Аннотация

Immune checkpoint inhibitor-related myocarditis is one of the rare immune-related adverse effects, but with disproportionately high mortality. A 54-year-old man with stage 4 squamous cell carcinoma on pembrolizumab presented with symptoms of heart failure. FDG PET/CT revealed new cardiomegaly with intense myocardial uptake. Contrast-enhanced cardiac MRI performed concurrently demonstrated myocardial edema and gadolinium enhancement, consistent with myocarditis. The specific etiology of this case of myocarditis was further substantiated by the resolution of cardiomegaly and abnormal myocardial tracer uptake on FDG PET/CT performed after the cessation of the immunotherapy and prednisolone initiation.

Для цитирования: Chandran Shilpa, McIntosh Lacey J, Gerson David S, Celik Hakki. Immune Checkpoint Inhibitor Myocarditis on FDG PET/CT and Cardiac MR.. Clinical nuclear medicine. 2026. DOI: 10.1097/rlu.0000000000006723.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.